# SDR UIEA2015120900703

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CORROSION ON THE WING INTER SPAR LOWER SKIN, PANEL NR 3, LOWER SIDE NEAR FSS 1305.  BLENDED OUT THE DAMAGED AREA, MEASURED & REWORKED.  THE DEEPEST THICKNESS WAS 0.216 INCHES, WHICH WAS NOT ALLOWABLE IAW SRM 57-20-01, ALLOWABLE DAMAGES FIG 101 CHART I REV 32.  DETAIL DATA REF TO IC ATTACHING SHEET NR 0069558 & NRC DATA SHEET CONTROL NR 050079 & CONTACT PE TO DO FURTHER ACTIONS.  PEM EI NR T2015 57B-2573 REV 1 JOB COMPLETED & CONDITION CHECKED NORMAL.
